MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) INJECTION GOLD PROBE¿; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC - COSTA RICA (COYOL) INJECTION GOLD PROBE¿; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560160
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an injection gold probe was used in the upper gi during a hemostasis procedure performed on (b)(6) 2017.According to the complainant, during the procedure, the injection gold probe failed to cauterized.The procedure was completed with another injection gold probe.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
Investigation results: visual evaluation of the returned device found no visible failures.An electrical load test was performed and the device tested to be within specification.Based on all gathered information and investigation results, there is no evidence of either the alleged issue or any defect which could have contributed to the event.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no other complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
INJECTION GOLD PROBE¿
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6639709
Report Number3005099803-2017-01701
Device Sequence Number11089278
Product Code KNS
UDI-Device Identifier08714729056508
UDI-Public(01)08714729056508(17)20181121(10)19985116
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K961349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/21/2018
Device Model NumberM00560160
Device Catalogue Number6016
Device Lot Number19985116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2017
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer07/14/2017
Initial Report FDA Received Date06/14/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1